uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Kiselman's semigroup
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. (Algebra)
2009 (English)In: Yokohama Mathematical Journal, ISSN 0044-0523, Vol. 55, no 1, 21-46 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 55, no 1, 21-46 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-119584OAI: oai:DiVA.org:uu-119584DiVA: diva2:300515
Available from: 2010-02-26 Created: 2010-02-26 Last updated: 2010-09-10Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Mazorchuk, Volodymyr

Search in DiVA

By author/editor
Mazorchuk, Volodymyr
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 363 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf